# SDR CA190521001

- Difficulty date: May 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 5114905
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW NOTED A LOSS OF #2 HYDRAULIC SYSTEM PRESSURE. AIRCRAFT DIVERTED TO AN ALTERNATE AIRPORT.  - #2 HYD SYSTEM LOSS OF PRESSURE. - DURING FULL LANDING CONFIG, CAUTION LIGHTS ILLUM:  HYD ISO VLV  HYD PUMP  HYD FLUID HOT  - HYD ON SYS 2 FOUND ZERO QTY.  - INSPECTION FOUND LOSS OF HYD ON SYS 2 (ZERO QUANTITY).  - INSPECTION FOUND LEAK COMING FROM PTU.  - FOR REPLACEMENT OF PTU. PTU REPLACEMENT COMPLETED. CASE DRAIN DIFFERENTIAL PRESSURE INDICATOR EXTENDED. REQUIRED HYD FLUSHING PRIOR REPLACEMENT OF EDP. PTU REPLACEMENT COMPLETED.  -HYDRAULIC FLUSHING COMPLETED  -EXTENSION/RETRACTION TEST COMPLETED  -SERVICING OF HYDRAULIC FLUID AND OPERATIONAL TEST OF EDP AND PTU (TC# 20190521001)
